so i wnt to the er they said nothing was wrong after ct xray blood work so i figured nothing but now its back kinda feels like needles but now is in my lower left side and back inner thighs and my right side some time and im constapated and i seem to be taking much longer to heal on simple cuts
If your blood work was normal, then your healing slowly is probably nothing. Constipation can cause a nerve to be pinched which would cause the tingling feeling and inner thigh pain. Once you have yourself regulated if the pain persists talk to the doctor. You may have a neuromuscular problem easily treated with a muscle relaxant and/or physical therapy.
Hi 90scholl and welcome to DC. It is kind of hard to say what might have happened with the limited information here. You didn't mention what the CT scan or xray was for or the body part. Sciatica sounds like a possibility to me because of the issues with constipation. It is never good to sit and "strain" while trying to have a bowel movement. It is much better to take something to get gentle overnight relief. As LauraShay mentioned, being constipated can aggravate nerve issues in the back or sciatica. I can tell you from my own personal experience that is true. So with every meal, I take 2 psyllium husk capsules and that takes care of that issue plus drinking lots of water throughout the day.
I don't know how old you are but as we age so do things change in our bodies. Also depending on where those cuts are... it can take what seems to be a longer time to heal... like on the fingers or knuckles, for instance.
What I wouldn't want you to do is sit and "worry" that something deadly is happening. Let's see if we can help you with the obvious issues first: constipation and the tingling or nerve-type pains.
I hope this helps you some and let us know how you do with it all. I wish you well and most of all... I wish you good health!
Have a wonderful Thanksgiving, too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 May 2010 • 1 answer
Posted 13 Jan 2013 • 1 answer
I was just diagnosed with dysesthisias and am curious as to what kind of drugs are used to treat it?
Posted 3 Mar 2013 • 2 answers
Posted 30 Mar 2015 • 1 answer
Posted 6 Oct 2015 • 1 answer